Anton Nikitenko
Edelsbrunner Group
10 Publications
2021 | Published | Journal Article | IST-REx-ID: 9465 |

H. Edelsbrunner, A. Nikitenko, and G. F. Osang, “A step in the Delaunay mosaic of order k,” Journal of Geometry, vol. 112, no. 1. Springer Nature, 2021.
[Published Version]
View
| Files available
| DOI
2021 | Published | Journal Article | IST-REx-ID: 10222 |

A. Akopyan, H. Edelsbrunner, and A. Nikitenko, “The beauty of random polytopes inscribed in the 2-sphere,” Experimental Mathematics. Taylor and Francis, pp. 1–15, 2021.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7554 |

H. Edelsbrunner and A. Nikitenko, “Weighted Poisson–Delaunay mosaics,” Theory of Probability and its Applications, vol. 64, no. 4. SIAM, pp. 595–614, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 8135 |

H. Edelsbrunner, A. Nikitenko, K. Ölsböck, and P. Synak, “Radius functions on Poisson–Delaunay mosaics and related complexes experimentally,” in Topological Data Analysis, 2020, vol. 15, pp. 181–218.
[Submitted Version]
View
| Files available
| DOI
2019 | Published | Journal Article | IST-REx-ID: 5678 |

H. Edelsbrunner and A. Nikitenko, “Poisson–Delaunay Mosaics of Order k,” Discrete and Computational Geometry, vol. 62, no. 4. Springer, pp. 865–878, 2019.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 87 |

H. Edelsbrunner and A. Nikitenko, “Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics,” Annals of Applied Probability, vol. 28, no. 5. Institute of Mathematical Statistics, pp. 3215–3238, 2018.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 1173 |

H. Edelsbrunner, A. Glazyrin, O. Musin, and A. Nikitenko, “The Voronoi functional is maximized by the Delaunay triangulation in the plane,” Combinatorica, vol. 37, no. 5. Springer, pp. 887–910, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2017 | Published | Thesis | IST-REx-ID: 6287 |

A. Nikitenko, “Discrete Morse theory for random complexes ,” Institute of Science and Technology Austria, 2017.
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 718 |

H. Edelsbrunner, A. Nikitenko, and M. Reitzner, “Expected sizes of poisson Delaunay mosaics and their discrete Morse functions,” Advances in Applied Probability, vol. 49, no. 3. Cambridge University Press, pp. 745–767, 2017.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1222 |

O. Musin and A. Nikitenko, “Optimal packings of congruent circles on a square flat torus,” Discrete & Computational Geometry, vol. 55, no. 1. Springer, pp. 1–20, 2016.
[Preprint]
View
| DOI
| Download Preprint (ext.)
Grants
10 Publications
2021 | Published | Journal Article | IST-REx-ID: 9465 |

H. Edelsbrunner, A. Nikitenko, and G. F. Osang, “A step in the Delaunay mosaic of order k,” Journal of Geometry, vol. 112, no. 1. Springer Nature, 2021.
[Published Version]
View
| Files available
| DOI
2021 | Published | Journal Article | IST-REx-ID: 10222 |

A. Akopyan, H. Edelsbrunner, and A. Nikitenko, “The beauty of random polytopes inscribed in the 2-sphere,” Experimental Mathematics. Taylor and Francis, pp. 1–15, 2021.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7554 |

H. Edelsbrunner and A. Nikitenko, “Weighted Poisson–Delaunay mosaics,” Theory of Probability and its Applications, vol. 64, no. 4. SIAM, pp. 595–614, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 8135 |

H. Edelsbrunner, A. Nikitenko, K. Ölsböck, and P. Synak, “Radius functions on Poisson–Delaunay mosaics and related complexes experimentally,” in Topological Data Analysis, 2020, vol. 15, pp. 181–218.
[Submitted Version]
View
| Files available
| DOI
2019 | Published | Journal Article | IST-REx-ID: 5678 |

H. Edelsbrunner and A. Nikitenko, “Poisson–Delaunay Mosaics of Order k,” Discrete and Computational Geometry, vol. 62, no. 4. Springer, pp. 865–878, 2019.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 87 |

H. Edelsbrunner and A. Nikitenko, “Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics,” Annals of Applied Probability, vol. 28, no. 5. Institute of Mathematical Statistics, pp. 3215–3238, 2018.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 1173 |

H. Edelsbrunner, A. Glazyrin, O. Musin, and A. Nikitenko, “The Voronoi functional is maximized by the Delaunay triangulation in the plane,” Combinatorica, vol. 37, no. 5. Springer, pp. 887–910, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2017 | Published | Thesis | IST-REx-ID: 6287 |

A. Nikitenko, “Discrete Morse theory for random complexes ,” Institute of Science and Technology Austria, 2017.
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 718 |

H. Edelsbrunner, A. Nikitenko, and M. Reitzner, “Expected sizes of poisson Delaunay mosaics and their discrete Morse functions,” Advances in Applied Probability, vol. 49, no. 3. Cambridge University Press, pp. 745–767, 2017.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1222 |

O. Musin and A. Nikitenko, “Optimal packings of congruent circles on a square flat torus,” Discrete & Computational Geometry, vol. 55, no. 1. Springer, pp. 1–20, 2016.
[Preprint]
View
| DOI
| Download Preprint (ext.)